# SDR UALA2009102203298

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 58,292 hours, 10,919 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS EICAS.  FOUND WIRE HARNESS THAT CONNECTS TO NR 4 SPOILER PCU BURNT.  NEW NR 4 SPOILER ACTUATOR INSTALLED.  NR 4 SPOILER TROUBLE-WIRE HARNESS DISCONNECTED AT BOTH ENDS FOR REPLACEMENT.  ALSO CLAMPS AND OLD HARNESS LEFT LOOSELY IN PLACE FOR NEW INSTALLATION ROUTING.  ALSO, STRING TIES CUT ALONG HARNESS LENGTH.  REPLACED AND SECURED WIRE HARNESS ASSY FROM NR 4 SPOILER PCU TO DISCONNECT BRACKET AW0671.
